# SDR MASA200500246

- Difficulty date: March 22, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 3,684 hours, 2,583 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED AN ODOR OF SMOKE IN THE CABIN BUT NO VISUAL.  MAINTENANCE PERFORMED AN EXTENSIVE VISUAL INSPECTION AND HIGH POWER ENGINE RUNS AND COULD NOT FIND ANY DEFECTS IN THE SYSTEM.  AIRCRAFT CONTINUED REVENUE SERVICE.
